个人详细信息
伍渝江

伍渝江

教授
兰州大学 数学与统计学院

邮箱: myjaw@lzu.edu.cn
座机: 0931-8913055, 13609316251(m)
伍渝江,男,汉族,教授(博导),1957年7月出生于四川眉山。1982年、1985年分别获兰州大学学士学位和硕士学位,1997年获上海大学博士学位;1999年兰州大学博士后出站。1985年1月起在兰州大学数学系/数学与统计学院工作,主要从事计算数学的研究与教学。曾多次赴美、日、俄、法、意、巴西、香港等地学术交流与讲学。现为中国计算数学学会常务理事。
个人详细信息

研究成果

92 3583 4 14
Items Views Downloads h-index
[1] Yu, YY,Deng, WH,Wu, YJ. High-order Quasi-compact Difference Schemes For Fractional Diffusion Equations[J]. Communications In Mathematical Sciences,2017,15(5):1183-1209.
浏览/下载:39/0
[2] Wang, SQ,Deng, WH,Yuan, JY,et al. Characteristic Local Discontinuous Galerkin Methods For Incompressible Navier-stokes Equations[J]. Communications In Computational Physics,2017,22(1):202-227.
浏览/下载:53/0
[3] Deng, JW,Zhao, LJ,Wu, YJ. Fast Predictor-corrector Approach For The Tempered Fractional Differential Equations[J]. Numerical Algorithms,2017,74(3):717-754.
浏览/下载:28/0
[4] Wu, YJ,Li, X,Yuan, JY. A Non-alternating Preconditioned Hss Iteration Method For Non-hermitian Positive Definite Linear Systems[J]. Computational & Applied Mathematics,2017,36(1):367-381.
浏览/下载:31/0
[5] Ding, W,Wu, YJ,Ji, XJ,et al. Nucleoside-linked Shunt Products In The Reaction Catalyzed By The Class C Radical S-adenosylmethionine Methyltransferase Nosn[J]. Chemical Communications,2017,53(37):5235-5238.
浏览/下载:24/0
[6] Yu, YY,Deng, WH,Wu, YJ,et al. Third Order Difference Schemes (without Using Points Outside Of The Domain) For One Sided Space Tempered Fractional Partial Differential Equations[J]. Applied Numerical Mathematics,2017,112(1):126-145.
浏览/下载:67/0
[7] Dou, Y,Yang, AL,Wu, YJ. A New Uzawa-type Iteration Method For Non-hermitian Saddle-point Problems[J]. East Asian Journal On Applied Mathematics,2017,7(1-1):211-226.
浏览/下载:51/0
[8] Ma, WY,Li, CP,Wu, YJ. Impulsive Synchronization Of Fractional Takagi-sugeno Fuzzy Complex Networks[J]. Chaos,2016,26(1-8).
浏览/下载:37/0
[9] Yang, AL,An, J,Wu, YJ. A Generalized Preconditioned Hss Method For Non-hermitian Positive Definite Linear Systems[C]. Applied Mathematics And Computation.New York.2010,1715-1722.
浏览/下载:28/0
[10] Wu, YJ,Wang, Y,Zeng, ML,et al. Implementation Of A Modified Marder-weitzner Method For Solving Nonlinear Eigenvalue Problems[C]. Journal Of Computational And Applied Mathematics.Amsterdam.2009,166-176.
浏览/下载:30/0
总共10页 当前第1页 1

研究主题

Convergence[8] Incremental unknowns[6] Hermitian and skew-Hermitian splitting[6] Stability[6] Iteration parameter[5] Semi-convergence[4] Convergence analysis[4] stability[4] Uzawa method[4] Singular saddle-point problems[4] convergence[4] Iteration method[4] 非线性Galerkin方法[4] Moore-Penrose inverse[4] 近似惯性流形[3]

成果统计

合作作者[TOP 5]

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2018  兰州大学 - Feedback
Powered by CSpace